Can Treatments for Macular Degeneration Cause Glaucoma?

July 8, 2010

My father in law has been receiving treatment for macular degeneration for the past two years. He has now been diagnosed with “minor” glaucoma. I have read that the injectable treatment he gets for the MD can cause glaucoma. Now the drops he is taking for glaucoma are causing problems. Is it better to just take treatment for the MD, or try to treat both? It seems treatment for one causes the other…..

 

 



Comments

Jump down to form below to submit your own comments

One Response to “Can Treatments for Macular Degeneration Cause Glaucoma?”

  • ari weitzner

    injection of steroid in the eye can cause glaucoma. but we dont usually inject steroid for amd- usually we inject avastin/lucentis, so his glaucoma may very well be urelated. regardless, glaucoma can almost always be controlled, and therefore the injections are worth the risk, for untreated wet amd will certainly lead to blindness

    Trackback URL
    http://eyedocnews.com/003187-can-treatments-for-macular-degeneration-cause-glaucoma/trackback/

    Have insights to contribute? Please submit your comment below